# SDR JJBA20240520030

- Difficulty date: May 2, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE 1, FR 1A LH & RH UPPER RADOME LATCHE FAIRING BROKEN. LH AND RH UPPER RADOME LATCHE REMOVED AND REPLACED
